Follow
Jian Ding
Jian Ding
Verified email at math.pku.edu.cn - Homepage
Title
Cited by
Cited by
Year
Proof of the satisfiability conjecture for large k
J Ding, A Sly, N Sun
Proceedings of the forty-seventh annual ACM symposium on Theory of computing …, 2015
1712015
Cover times, blanket times, and majorizing measures
J Ding, JR Lee, Y Peres
Proceedings of the forty-third annual ACM symposium on Theory of computing …, 2011
1392011
Convergence in law of the maximum of the two‐dimensional discrete Gaussian free field
M Bramson, J Ding, O Zeitouni
Communications on Pure and Applied Mathematics 69 (1), 62-123, 2016
1282016
Testing for high‐dimensional geometry in random graphs
S Bubeck, J Ding, R Eldan, MZ Rácz
Random Structures & Algorithms 49 (3), 503-532, 2016
922016
Convergence of the centered maximum of log-correlated Gaussian fields
J Ding, R Roy, O Zeitouni
The Annals of Probability 45 (6A), 3886-3928, 2017
872017
Bandits with switching costs: T2/3 regret
O Dekel, J Ding, T Koren, Y Peres
Proceedings of the forty-sixth annual ACM symposium on Theory of computing …, 2014
762014
The mixing time evolution of Glauber dynamics for the mean-field Ising model
J Ding, E Lubetzky, Y Peres
Communications in Mathematical Physics 289 (2), 725-764, 2009
702009
Total variation cutoff in birth-and-death chains
J Ding, E Lubetzky, Y Peres
Probability theory and related fields 146 (1), 61-85, 2010
642010
Maximum independent sets on random regular graphs
J Ding, A Sly, N Sun
Acta Mathematica 217 (2), 263-340, 2016
592016
Tightness of Liouville first passage percolation for γ ∈ ( 0 , 2 )
J Ding, J Dubédat, A Dunlap, H Falconet
Publications mathématiques de l'IHÉS 132 (1), 353-403, 2020
582020
Glauber dynamics for the mean-field Potts model
P Cuff, J Ding, O Louidor, E Lubetzky, Y Peres, A Sly
Journal of Statistical Physics 149 (3), 432-477, 2012
582012
The fractal dimension of Liouville quantum gravity: universality, monotonicity, and bounds
J Ding, E Gwynne
Communications in Mathematical Physics 374 (3), 1877-1934, 2020
572020
Satisfiability threshold for random regular NAE-SAT
J Ding, A Sly, N Sun
Communications in Mathematical Physics 341 (2), 435-489, 2016
542016
Extreme values for two-dimensional discrete Gaussian free field
J Ding, O Zeitouni
The Annals of Probability 42 (4), 1480-1515, 2014
542014
Anatomy of a young giant component in the random graph
J Ding, JH Kim, E Lubetzky, Y Peres
Random Structures & Algorithms 39 (2), 139-178, 2011
542011
Convergence in law of the maximum of nonlattice branching random walk
M Bramson, J Ding, O Zeitouni
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 52 (4 …, 2016
522016
Asymptotics of cover times via Gaussian free fields: Bounded-degree graphs and general trees
J Ding
The Annals of Probability 42 (2), 464-496, 2014
482014
Upper bounds on Liouville first‐passage percolation and Watabiki's prediction
J Ding, S Goswami
Communications on Pure and Applied Mathematics 72 (11), 2331-2384, 2019
452019
Efficient random graph matching via degree profiles
J Ding, Z Ma, Y Wu, J Xu
Probability Theory and Related Fields 179 (1), 29-115, 2021
412021
Persistence of iterated partial sums
A Dembo, J Ding, F Gao
Annales de l'IHP Probabilités et statistiques 49 (3), 873-884, 2013
372013
The system can't perform the operation now. Try again later.
Articles 1–20